# SDR YENA2023081600953

- Difficulty date: August 14, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,025 hours, 1,517 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. (ETOPS) 'AIR BLEED CLASS II MESSAGE ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); REF TSM 36-11-00-810-993-A, REMOVED AND REPLACED RELAY 22HV IAW ESPM 20-46-50. OPS CHECK GOOD. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.'
